Tiffy

Tiffy

Nhà sản xuất:

Thai Nakorn Patana VN
Thông tin cơ bản
Thành phần
Tiffy Mỗi viên: Paracetamol 500 mg, chlorpheniramine maleate 2 mg. Tiffy dey Mỗi viên: Paracetamol 500 mg, phenylephrine HCl 10 mg, chlorpheniramine maleate 2 mg. Tiffy syrup Mỗi 5 mL: Paracetamol 120 mg, phenylephrine HCl 5 mg, chlorpheniramine maleate 1 mg.
Phân loại MIMS
Thuốc ho & cảm
Phân loại ATC
R01BA53 - phenylephrine, combinations ; Belongs to the class of systemic sympathomimetic preparations used as nasal decongestants.
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Trình bày/Đóng gói
Dạng
Tiffy syrup Sirô
Trình bày/Đóng gói
30 mL x 1's;60 mL x 1's
Dạng
Tiffy dey Viên nén
Trình bày/Đóng gói
25 × 4's
Dạng
Tiffy Viên nén
Trình bày/Đóng gói
25 × 4's
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in